Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique
Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 457-480
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The invariant measures for a Markovian operator corresponding to a random walk, in a random stationary one-dimensional environment defined by a dynamical system, are quasi-invariant measures for the system. We discuss the construction of such measures in the general case and show unicity, under some assumptions, for a rotation on the circle.
Affiliations des auteurs :
Jean-Pierre Conze 1 ; Yves Guivarc'h 1
@article{10_4064_cm_84_85_2_457_480,
author = {Jean-Pierre Conze and Yves Guivarc'h},
title = {Marches en milieu al\'eatoire et mesures quasi-invariantes pour un syst\`eme dynamique},
journal = {Colloquium Mathematicum},
pages = {457--480},
year = {2000},
volume = {84},
number = {2},
doi = {10.4064/cm-84/85-2-457-480},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-457-480/}
}
TY - JOUR AU - Jean-Pierre Conze AU - Yves Guivarc'h TI - Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique JO - Colloquium Mathematicum PY - 2000 SP - 457 EP - 480 VL - 84 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-457-480/ DO - 10.4064/cm-84/85-2-457-480 LA - fr ID - 10_4064_cm_84_85_2_457_480 ER -
%0 Journal Article %A Jean-Pierre Conze %A Yves Guivarc'h %T Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique %J Colloquium Mathematicum %D 2000 %P 457-480 %V 84 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-457-480/ %R 10.4064/cm-84/85-2-457-480 %G fr %F 10_4064_cm_84_85_2_457_480
Jean-Pierre Conze; Yves Guivarc'h. Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique. Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 457-480. doi: 10.4064/cm-84/85-2-457-480
Cité par Sources :